# SDR AALA201907079008

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 56,149 hours, 32,533 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE AFT CARGO SMOKE MESSAGE DISPLAYED. MAINTENANCE ACCOMPLISHED AFT CARGO HEAT RESET PER TSM 24-00-00 AND PEFORMED SATISFACTORY OPERATIONAL CHECK.
